# SDR AALA20180330006

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 56,878 hours, 9,216 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: S304
- Condition: Out Of Adjust
- Location: Rt Wing Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYM EICAS MESSAGE DISPLAYED IN FLIGHT,  DISCRETE LIGHT ILLUMINATED,  FLAP/SLAT INDICATOR INDICATED HALFWAY BETWEEN UP AND 1.  DIVERTED AND LANDED UNEVENTFULLY.  EMERGENCY DECLARED.   ACCOMPLISHED FSEU GROUND CHECK,  NO FAULTS FOUND.  ACCOMPLISHED A PSEU CHECK, FLT FAULT S304 TARGET DISPLAYED.   ADJUSTED THE TARGET AND ACCOMPLISHED MCM 27-95-00.  ALL CHECKED OK IAW AMM 27-88-01.
